Electron. J. Diff. Equ., Vol. 2013 (2013), No. 123, pp. 1-9.

Existence and multiplicity of positive periodic solutions for first-order singular systems with impulse effects

Bian-Xia Yang

In this article, we consider the existence and multiplicity of positive periodic solutions for a first-order singular system with impulse effects. The proof of our main result is based on Krasnoselskii's fixed point theorem in a cone.

Submitted January 24, 2013. Published May 17, 2013.
Math Subject Classifications: 34A34, 34A37.
Key Words: Positive periodic solution; singular systems; impulsive; fixed point theorem.

Show me the PDF file (201 KB), TEX file, and other files for this article.

Bian-Xia Yang
School of Mathematics and Statistics, Lanzhou University
Lanzhou, Gansu 730000, China
email: yanglina7765309@163.com

Return to the EJDE web page